JournalszaaVol. 14, No. 3pp. 497–508

On a Class of Nonlinear Convolution Equations

  • Lothar von Wolfersdorf

    Technische Universität, Freiberg, Germany
  • Jaan Janno

    Tallin Technical University, Estonia
On a Class of Nonlinear Convolution Equations cover
Download PDF

Abstract

By means of weighted norms existence and uniqueness theorems are proved for some classes of nonlinear convolution equations in Lebesgue spaces LpL_p and spaces CC of continuous functions. The applicability of the theorems is shown by examples

Cite this article

Lothar von Wolfersdorf, Jaan Janno, On a Class of Nonlinear Convolution Equations. Z. Anal. Anwend. 14 (1995), no. 3, pp. 497–508

DOI 10.4171/ZAA/635